Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Suffering from Headache, vomiting and Nausea. Had heartburn and cramps since the periods. Am I pregnant?<br><br>

Hi, Please help. I am suffering with headaches and really bad nausea . Have thrown up twice. This has been going on for about 10 days. I had my period a week ago but it was 4 days late. And although the pain was bad it was a little lighter than normal. I ve had heartburn and abdo cramps since the period. But 4 negative pregnancy tests? Am I pregnant?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting,

If pregnancy is completely ruled out, then the most likely cause of your symptoms a pelvic affection most probably an acute PID which could present with the aforementioned symptoms.
You will need to get examined by a gynobs after which some lab test and pelvic ultrasound will be done to determine the cause of your worry. Please do get to a clinic or ER as soon as you can.
Hope this helps
Answered: Sat, 9 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor